About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 197020, 12 pages
http://dx.doi.org/10.1155/2010/197020
Research Article

Linear Fractionally Damped Oscillator

Department of Mathematics, Monroe County Community College, Monroe, MI 48161-9746, USA

Received 8 July 2009; Accepted 11 August 2009

Academic Editor: Mark M. Meerschaert

Copyright © 2010 Mark Naber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark Naber, “Linear Fractionally Damped Oscillator,” International Journal of Differential Equations, vol. 2010, Article ID 197020, 12 pages, 2010. doi:10.1155/2010/197020